# SDR DALA2022040102232

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 63,754 hours, 8,346 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ON DEPARTURE, OVERHEAD PANEL AT SEAT 17D POPPED OPEN AND STRUCK PASSENGER. CORRECTIVE ACTION: RESECURED PANEL PER A330 AMM 25-25 AND NEW HARDWARE INSTALLED. (8762730)
